Alert archive / New York / Flash Flood Warnings in 2015
Flash Flood Warning 7, NWS Albany, NY
NWS Albany, NY issued this flash flood warning at Aug 11, 2015, 3:26 PM EDT for Albany County, Rensselaer County, Saratoga County, New York. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 11, 2015, 3:26 PM EDT (19:26 UTC)
- Expired
- Aug 11, 2015, 6:30 PM EDT
- In force
- 3 hr
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Albany County, NY, Rensselaer County, NY, Saratoga County, NY
The radar
The Albany radar (KENX), 34 km from the middle of the area, began a volume at 19:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 11, 4:03 PM EDT | FLASH FLOOD | 2 W Grant Hollow, NY | PART OF RIVER ROAD UNDER WATER WITH ROAD CLOSURE. DOT WAS ON THE SCENE. |
| Aug 11, 4:03 PM EDT | FLASH FLOOD | 2 W Grant Hollow, NY | PART OF RIVER ROAD WASHED OUT. DOT IS ON THE SCENE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 37 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 7.4 hours before the alert went out and 13 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 636 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 342 m²/s²
- 0-3 km storm-relative helicity
- 366 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
733
WGUS51 KALY 111926
FFWALY
NYC001-083-091-112230-
/O.NEW.KALY.FF.W.0007.150811T1926Z-150811T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBANY NY
326 PM EDT TUE AUG 11 2015
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHEASTERN ALBANY COUNTY IN EAST CENTRAL NEW YORK...
NORTHWESTERN RENSSELAER COUNTY IN EAST CENTRAL NEW YORK...
SOUTH CENTRAL SARATOGA COUNTY IN EAST CENTRAL NEW YORK...
* UNTIL 630 PM EDT
* AT 325 PM EDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE
ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
TROY...COHOES...LATHAM...GREEN ISLAND...WATERFORD...HALFMOON...
SCHAGHTICOKE...VALLEY FALLS...VERDOY...HAYNERSVILLE...CRESCENT...
LINCOLNVILLE...SPEIGLETOWN...CRESCENT STATION...GRAYS CORNERS...
PLEASANTDALE...SCHAGHTICOKE HILL...MOHAWK VIEW...LANSINGBURGH AND
EAST SCHAGHTICOKE.
ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO ARE POSSIBLE IN THE WARNED
AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
PLEASE REPORT FLOODING TO THE NATIONAL WEATHER SERVICE BY EMAIL AT
ALB.STORMREPORT@NOAA.GOV...
ON FACEBOOK AT WWW.FACEBOOK.COM/NWSALBANY OR TWITTER @NWSALBANY.
&&
LAT...LON 4272 7379 4277 7382 4278 7381 4278 7382
4282 7384 4290 7357 4279 7352
$$
GJM1 follow-up statement
968
WGUS71 KALY 112138
FFSALY
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
538 PM EDT TUE AUG 11 2015
NYC001-083-091-112146-
/O.CAN.KALY.FF.W.0007.000000T0000Z-150811T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ALBANY NY-RENSSELAER NY-SARATOGA NY-
538 PM EDT TUE AUG 11 2015
...THE FLASH FLOOD WARNING FOR NORTHEASTERN ALBANY...NORTHWESTERN
RENSSELAER AND SOUTH CENTRAL SARATOGA COUNTIES IS CANCELLED...
INFORMATION FROM EMERGENCY MANAGEMENT OFFICIALS INDICATE THE FLOOD
WATERS ARE RECEDING...AND ARE NO LONGER EXPECTED TO POSE A THREAT TO
LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD CLOSURES OR
BARRIERS IN PLACE.
LAT...LON 4272 7379 4277 7382 4278 7381 4278 7382
4282 7384 4290 7357 4279 7352
$$
BGMWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this flash flood warning went out at Aug 11, 1:51 PM EDT, 1 hour 35 minutes earlier.
Area forecast discussion, Aug 11, 1:51 PM EDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 151 PM EDT TUE AUG 11 2015 .SYNOPSIS... AHEAD OF AN APPROACHING COLD FRONT...SCATTERED SHOWERS AND POSSIBLY A THUNDERSTORM WILL OCCUR ACROSS THE REGION THROUGH THE EARLY EVENING HOURS. SLIGHTLY COOLER AND LESS HUMID CONDITIONS WILL BUILD IN FOR WEDNESDAY...ALTHOUGH WITH A CONTINUED CHANCE FOR SHOWERS AND THUNDERSTORMS AS AN UPPER LEVEL TROUGH REMAINS IN PLACE. DRY WEATHER WILL RETURN TO THE REGION FOR THURSDAY WITH TEMPERATURES JUST SLIGHTLY BELOW NORMAL LEVELS. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... AS OF 151 PM...STEADY RAINFALL HAS ENDED AND SHIFTED WELL INTO EASTERN AND NORTHERN NEW ENGLAND. COLD FRONT REMAINS UPSTREAM OF THE REGION...WITH THE BOUNDARY NOW LOCATED OVER CENTRAL NY. RADAR IMAGERY SHOWS SOME SCATTERED SHOWERS HAVE DEVELOPED AHEAD OF THE BOUNDARY. VISIBLE SATELLTE IMAGERY SHOWS SOME BREAKS IN THE CLOUD COVER...BUT OVERALL...MOST AREAS ARE REMAINING MOSTLY CLOUDY. BASED ON CURRENT RADAR ACTIVITY AND 3KM HRRR GUIDANCE...WILL GO WITH CHC TO LIKELY POPS FOR THIS AFTN INTO THE EARLY EVENING HOURS. WILL KEEP A SLIGHT CHC FOR THUNDER IN THE FORECAST AS WELL...AS SOME THUNDER HAS OCCURRED OVER THE SOUTHEASTERN CATSKILLS ALREADY...AND SOME SFC BASED CAPE IS POSSIBLE WITH THE OCCASIONAL BREAKS IN THE CLOUD COVER. ANY T-STORM WILL REMAIN BELOW SEVERE LEVELS DUE TO LIMITED INSTABILITY. EXPECT HIGHS TODAY TO GENERALLY RANGE FROM THE UPPER 60S TO UPPER 70S. WITH TEMPS ALREADY WARMING INTO THE UPPER 70S IN THE CAPITAL REGION...WILL HAVE A SHOT AT CONTINUING ONGOING STREAK OF REACHING 80+ AT ALBANY TODAY. && .SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY NIGHT/... TONIGHT EXPECT SHOWER AND THUNDERSTORM ACTIVITY TO DIMINISH DURING THE EVENING AS THE LOW PRESSURE SYSTEMS AND ASSOCIATED FRONTAL BOUNDARIES SLIDE OFF THE NEW ENGLAND COAST. LOWS TONIGHT ARE EXPECTED TO RANGE FROM THE MID 50S TO MID 60S. ON WEDNESDAY WILL KEEP A SLIGHT CHANCE TO CHANCE OF SHOWERS ALONG WITH A SLIGHT CHANCE TO CHANCE OF THUNDERSTORMS AS AN UPPER TROUGH AXIS WITH A FAIRLY STRONG ASSOCIATED VORT MAX SWING THROUGH THE FA DURING THE AFTERNOON HOURS. ML MUCAPES APPROACH 1000 J/KG ACRS PARTS OF THE AREA ON WEDNESDAY AFTERNOON. HIGHS ON WEDNESDAY WILL BE IN THE UPPER 60S TO LOWER 80S. WEDNESDAY NIGHT THROUGH THURSDAY NIGHT LOOKS DRY AT THIS POINT IN TIME AS A RIDGE OF HIGH PRESSURE BUILDS EAST FROM THE OHIO VALLEY WEDNESDAY NIGHT AND SETTLES ACROSS THE MIDDLE ATLANTIC REGION THURSDAY NIGHT. EXPECT LOWS WEDNESDAY NIGHT TO BE IN THE UPPER 40S TO UPPER 50S. HIGHS ON THURSDAY ARE EXPECTED TO BE IN THE UPPER 60S TO LOWER 80S WITH LOWS THURSDAY NIGHT IN THE 50S. && .LONG TERM /FRIDAY THROUGH MONDAY/... THE EXTENDED FEATURES THE MEAN UPPER LEVEL TROUGH STILL OVER SE CANADA AND THE NORTHEAST AS WE HEAD INTO THE FIRST HALF OF THE WEEKEND...BUT THE MEDIUM RANGE GUIDANCE CONTINUES TO SHOW A TREND TOWARDS INCREASING LOW AND MID LEVEL HEIGHTS WITH RIDGING BUILDING IN OVER THE EAST COAST...AND A WARMING TREND TO ABOVE NORMAL TEMPS INTO EARLY NEXT WEEK. FRI-FRI NIGHT...A SHORT-WAVE TROUGH IN THE W/NW FLOW ALOFT APPROACHES UPSTATE NY AND WRN NEW ENGLAND IN THE AFTERNOON. THE GFS IS MORE AGGRESSIVE WITH THE SHORT-WAVE THAN THE ECMWF/CAN GGEM IN TERMS OF THE TIMING AND THE AREAL EXTENT OF SHOWERS/ISOLD THUNDERSTORMS. WE PLACED SLIGHT TO LOW CHC POPS IN FROM THE NRN CATSKILLS/CAPITAL REGION/BERKSHIRES NORTH AND WEST FOR THE AFTERNOON AND INTO THE EARLY EVENING. THE COLD FRONT TO THE LOW PRESSURE SYSTEM MOVING ACROSS W-CNTRL QUEBEC LOOKS TO ARRIVE FOR SATURDAY. H850 TEMPS INCREASE TO ABOUT +15C TO +17C WITH A WEAK THERMAL TROUGH/WARM FRONT PASSAGE...AS HIGH TEMPS WILL BE IN THE 80-85F RANGE IN THE MAJOR RIVER VALLEYS...AND 70S TO NEAR 80F OVER THE HILLS AND MTNS. LOWS WILL GENERALLY BE IN THE M50S TO L60S. SAT-SAT NIGHT...PRETTY GOOD AGREEMENT WITH THE WPC GRAPHICS/GEFS/ECMWF/GFS/CANADIAN GUIDANCE THAT A COLD FRONT WILL SLOWLY PROGRESS FROM THE ST LAWRENCE RIVER VALLEY S/SE ACROSS THE FCST AREA. THE AMOUNT OF SFC DESTABILIZATION WILL DEPEND ON THE COVERAGE AND INTENSITY OF THUNDERSTORMS. THE GFS HAS THE GREATEST INSTABILITY FROM THE CAPITAL DISTRICT SOUTHEAST INTO WRN NEW ENGLAND...BUT GENERALLY LESS THAN 800 J/KG. CHC POPS WERE INCLUDED UNTIL 00Z/SUN...AND THEN ONLY SLIGHT CHC VALUES WERE USED FOR THE EXTREME SE PORTION OF THE FCST AREA /SE OF THE CAPITAL DISTRICT/ FOR SAT NIGHT PRIOR TO MIDNIGHT. HIGHS LOOK SIMILAR TO FRI WITH 80S IN THE LOWER ELEVATIONS AND NW CT...AND MID AND U70S OVER THE MTNS. LOWS WILL RANGE FROM THE M50S OVER THE SRN DACKS TO LOWER 60S OVER THE CAPITAL DISTRICT/MID HUDSON VALLEY/TACONICS/NW CT. SUNDAY INTO MONDAY...SFC HIGH PRESSURE RIDGES IN FROM THE MID ATLANTIC STATES OVER THE NORTHEAST...AS THE FRONT DRIFTS OFF THE COAST. H850 TEMPS RISE BACK TO +15 TO +17C. MID LEVEL HEIGHTS BEGIN TO RISE OVER THE FCST AREA. SFC DEWPTS WILL RANGE FROM THE M50S TO L60S /SOME SPOTTY M60S OVER THE MID HUDSON VALLEY/. EXPECT HIGHS TO BE IN THE MID 80S IN MANY OF THE VALLEY AREAS...AND U70S TO L80S OVER THE HIGHER TERRAIN. SOME RADIATIONAL COOLING WILL ALLOW TEMPS TO FALL BACK INTO THE 50S TO AROUND 60F IN A FEW SPOTS. A HOTTER MID AUGUST AIR MASS CONTINUES TO RIDGE IN FROM THE MID ATLANTIC COASTAL REGION WITH HIGHS APPROACHING THE MID AND U80S IN THE VALLEY AREAS...AND UPPER 70S TO L80S OVER THE MTNS. IT WILL ALSO BECOME MORE HUMID TO OPEN THE WEEK...WITH PERHAPS A FEW ISOLD SHOWERS OVER THE SRN DACKS/SRN GREENS LATE IN THE PM. OVERALL...TEMPS WILL GENERALLY BE SLIGHTLY ABOVE NORMAL WITH PCPN BELOW NORMAL IN THE LONG TERM. && .AVIATION /18Z TUESDAY THROUGH SUNDAY/... LOW PRESSURE WILL CONTINUE TO MOVE DOWN THE SAINT LAWRENCE VALLEY THIS AFTERNOON AND EVENING. THE ASSOCIATED OCCLUDED FRONT WILL MOVE ACROSS THE TAF SITES BETWEEN 21Z AND 22Z THIS AFTERNOON. AHEAD OF AND ALONG THE FRONT THERE WILL BE SCATTERED SHOWERS AND POSSIBLY A TSTM. HAVE INCLUDED VCSH WITH VFR VSBYS AND MVFR/VFR CIGS INTO THIS EVENING...AND TEMPO GROUPS FOR MVFR VSBYS AND MVFR/IFR CIGS UNTIL THE FRONT PASSES. AFTER THE FRONT PASSES THERE SHOULD BE A BRIEF PERIOD OF VFR CONDITIONS AT THE KGFL/KALB/KPOU/KPSF TAF SITES. HOWEVER...AFTER ALL THE RAIN THERE WILL BE PLENTY OF RESIDUAL LOW LEVEL MOISTURE AROUND AND WINDS WILL GENERALLY BE LIGHT...SO EXPECT MVFR/IFR CONDITIONS DUE TO FOG TO BE A PROBLEM LATER TONIGHT AND EARLY WEDNESDAY MORNING. AFTER AROUND 12Z WEDNESDAY...VFR CONDITIONS SHOULD RETURN. SURFACE WINDS WILL BE SOUTHERLY AT 5 TO 10 KTS UNTIL THE FRONT MOVES THROUGH...THEN SHIFT TO WESTERLY AROUND 21Z AT KALB/KGFL... AND 22Z AT KPSF/KPOU BEHIND THE FRONT. TONIGHT WINDS WILL BECOME LIGHT AND VARIABLE...THEN NORTHWEST AT 5 TO 10 KTS ON WEDNESDAY. OUTLOOK... WEDNESDAY AFTN: MODERATE OPERATIONAL IMPACT. CHANCE OF SHRA...TSRA. WEDNESDAY NIGHT: NO OPERATIONAL IMPACT. NO SIG WX. THURSDAY: NO OPERATIONAL IMPACT. NO SIG WX. THURSDAY NIGHT: NO OPERATIONAL IMPACT. NO SIG WX. FRIDAY: NO OPERATIONAL IMPACT. NO SIG WX. FRIDAY NIGHT: NO OPERATIONAL IMPACT. SLIGHT CHANCE OF SHRA. SATURDAY: MODERATE OPERATIONAL IMPACT. CHANCE OF SHRA...TSRA. && .FIRE WEATHER... A DEVELOPING LOW PRESSURE SYSTEM LOCATED OVER THE CENTRAL GREAT LAKES WILL TRACK NORTHEASTWARD INTO THE SAINT LAWRENCE VALLEY TODAY. THIS LOW WILL DRAG A COLD FRONT THROUGH OUR REGION LATE TODAY. THE SYSTEM WILL BRING A WIDESPREAD SOAKING RAINFALL TO THE REGION WITH SOME EMBEDDED THUNDERSTORMS AND LOCALLY HEAVY RAINFALL TODAY. SLIGHTLY COOLER AND LESS HUMID CONDITIONS WILL BUILD IN FOR WEDNESDAY...ALTHOUGH WITH A CONTINUED CHANCE FOR SHOWERS AND THUNDERSTORMS AS AN UPPER LEVEL TROUGH REMAINS IN PLACE. RELATIVE HUMIDITY VALUES WILL ONLY DROP TO 65 TO 85 PERCENT TODAY...RECOVER TO 90 TO 100 PERCENT TONIGHT AND DROP TO 45 TO 65 PERCENT ON WEDNESDAY. WINDS TODAY WILL BE SOUTHERLY AROUND 5 TO 15 MPH WITH OCCASIONAL GUSTS OF 20 TO 30 MPH...ESPECIALLY ACROSS THE HIGHER TERRAIN. WINDS WILL SHIFT TO THE WEST AT 5 TO 10 MPH TONIGHT AND WINDS WILL BE NORTHWEST AT 5 TO 15 MPH WITH GUSTS 25 TO 35 MPH ACROSS THE HIGHER TERRAIN. && .HYDROLOGY... MODERATE TO LOCALLY HEAVY RAINFALL AMOUNTS ARE EXPECTED THROUGH EARLY THIS EVENING ALTHOUGH SINCE IT HAS BEEN DRY OF LATE ACROSS MUCH OF THE AREA...ONLY WITHIN BANK RIVER RISES ARE EXPECTED. THERE COULD BE SOME LOCALIZED MINOR FLOODING IN URBAN...LOW LYING...AND POOR DRAINAGE AREAS. AVERAGE BASIN RAINFALL OF 1 TO 2 INCHES IS FORECAST...WITH LOCALIZED AMOUNTS UP TO 3 INCHES POSSIBLE ACROSS THE SOUTHEAST FACING SLOPES OF THE HIGHER TERRAIN. THE THREAT FOR ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH WEDNESDAY AS AN UPPER LEVEL TROUGH REMAINS IN PLACE ACROSS THE REGION. MORE RAINFALL IS EXPECTED AS WE ENTER THE WEEKEND WITH SCATTERED SHOWERS AND THUNDERSTORMS ESPECIALLY ON SATURDAY AFTERNOON AND SATURDAY EVENING. FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. VT...NONE. && SYNOPSIS...FRUGIS/GJM/11/JPV NEAR TERM...FRUGIS/GJM/11 SHORT TERM...11 LONG TERM...WASULA AVIATION...GJM FIRE WEATHER...11 HYDROLOGY...11/JPV
Hazardous weather outlook, Aug 11, 3:56 AM EDT, 11 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 356 AM EDT TUE AUG 11 2015 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-121100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER- WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 356 AM EDT TUE AUG 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND SOUTHERN VERMONT. .DAY ONE...TODAY AND TONIGHT. THERE IS A CHANCE OF THUNDERSTORMS INTO THIS EVENING. THERE IS A MARGINAL RISK FOR A FEW OF THE STORMS TO BECOME SEVERE FROM AROUND INTERSTATE 90 SOUTHWARD DURING THE AFTERNOON AND EARLY EVENING HOURS. ALSO...SOME OF THE THUNDERSTORMS COULD PRODUCE LOCALLY HEAVY RAINFALL RESULTING IN ISOLATED MINOR FLOODING OF URBAN...POOR DRAINAGE OR LOW LYING AREAS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE ARE ADDITIONAL CHANCES OF THUNDERSTORMS WEDNESDAY AND SATURDAY...MAINLY DURING THE AFTERNOON AND EARLY EVENING HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO SEND ANY RAINFALL REPORTS OF 2 INCHES OR MORE OR ANY REPORTS OF FLOODING TO THE NATIONAL WEATHER SERVICE.
In the hours before
Special weather statement, Aug 11, 2:33 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
233 PM EDT TUE AUG 11 2015
NYZ050-052>054-111930-
EASTERN ALBANY-SOUTHERN SARATOGA-WESTERN RENSSELAER-EASTERN
RENSSELAER-
233 PM EDT TUE AUG 11 2015
...A LINE OF THUNDERSTORMS WITH VERY HEAVY RAIN WILL AFFECT
NORTHEASTERN ALBANY...NORTHWESTERN RENSSELAER AND SOUTH CENTRAL
SARATOGA COUNTIES...
AT 230 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 6 MILES EAST OF MECHANICVILLE TO NEAR COLONIE...AND
MOVING SOUTHEAST AT 5 MPH. AROUND AN INCH OF RAIN MAY FALL WITH
THESE SHOWERS IN 30 TO 45 MINUTES.
LOCATIONS IMPACTED INCLUDE...
TROY...COHOES...WATERVLIET...COLONIE...LATHAM...MENANDS...GREEN
ISLAND...WATERFORD...CENTER BRUNSWICK...LOUDONVILLE...HALFMOON...
PITTSTOWN...VALLEY FALLS...VERDOY...HAYNERSVILLE...CRESCENT...
SYCAWAY...LINCOLNVILLE...SPEIGLETOWN AND CRESCENT STATION.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 87 BETWEEN MILE MARKERS 6 AND 8-8A...NEAR MILE MARKER
4...NEAR MILE MARKER 8-9...AND BETWEEN MILE MARKERS 4-5 AND 9.
INTERSTATE 787 MILE MARKER 9W AND NEAR MILE MARKER 8-7.
LAT...LON 4268 7378 4277 7385 4278 7381 4279 7383
4281 7383 4290 7356 4283 7339
TIME...MOT...LOC 1830Z 309DEG 6KT 4287 7357 4278 7383
GJMThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 11, 2:33 PM EDT | Special Weather Statement | ALY | Rensselaer | 57 min |
| Aug 11, 4:29 PM EDT | Special Weather Statement | ALY | Rensselaer | 46 min |
| Aug 11, 5:08 PM EDT | Special Weather Statement | ALY | Columbia | 52 min |
Nearby
Flash Flood Warnings in New York, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.